MathSciNet Relay Station
MathSciNet bibliographic data
MR1403976 (97j:20033) 20F32 (22E40 22E50)
Burger, Marc Rigidity properties of group actions on ${\rm CAT}(0)$-spaces. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 761–769, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement